Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 261, Number 1

All articles in this issue are freely accessible.

Realization of square-integrable representations of unimodular Lie groups on $L^{2}$-cohomology spaces
Jonathan Rosenberg.
Trans. Amer. Math. Soc. 261 (1980), 1-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576861
Lie cohomology of representations of nilpotent Lie groups and holomorphically induced representations
Richard Penney.
Trans. Amer. Math. Soc. 261 (1980), 33-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576862
On random Fourier series
Jack Cuzick and Tze Leung Lai.
Trans. Amer. Math. Soc. 261 (1980), 53-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576863
Free modular lattices
Ralph Freese.
Trans. Amer. Math. Soc. 261 (1980), 81-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576864
On a simplicial complex associated to the monodromy
Gerald Leonard Gordon.
Trans. Amer. Math. Soc. 261 (1980), 93-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576865
On the group of volume-preserving diffeomorphisms of $R^{n}$
Dusa McDuff.
Trans. Amer. Math. Soc. 261 (1980), 103-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576866
Binary sequences which contain no $BBb$
Earl D. Fife.
Trans. Amer. Math. Soc. 261 (1980), 115-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576867
Critical points of harmonic functions on domains in $R^{3}$
Robert Shelton.
Trans. Amer. Math. Soc. 261 (1980), 137-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576868
The essential norm of an operator and its adjoint
Sheldon Axler, Nicholas Jewell and Allen Shields.
Trans. Amer. Math. Soc. 261 (1980), 159-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576869
Uniform approximation on unbounded sets by harmonic functions with logarithmic singularities
P. M. Gauthier, M. Goldstein and W. H. Ow.
Trans. Amer. Math. Soc. 261 (1980), 169-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576870
Isotopy types of knots of codimension two
M. Š. Farber.
Trans. Amer. Math. Soc. 261 (1980), 185-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576871
Hardy spaces and rearrangements
Burgess Davis.
Trans. Amer. Math. Soc. 261 (1980), 211-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576872
Quadratic forms and the Birman-Craggs homomorphisms
Dennis Johnson.
Trans. Amer. Math. Soc. 261 (1980), 235-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576873
Existentially complete abelian lattice-ordered groups
A. M. W. Glass and Keith R. Pierce.
Trans. Amer. Math. Soc. 261 (1980), 255-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576874
A spectral sequence for group presentations with applications to links
Selma Wanna.
Trans. Amer. Math. Soc. 261 (1980), 271-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576875
Transforms of measures on quotients and spline functions
Alan MacLean.
Trans. Amer. Math. Soc. 261 (1980), 287-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576876
Vanishing theorems and Kählerity for strongly pseudoconvex manifolds
Vo Van Tan.
Trans. Amer. Math. Soc. 261 (1980), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 576877